# SDR 96ZZZX6029

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N6267J
- Make and model: Bell 412EP
- Aircraft serial: 36130
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Cylinder
- Part number: 212076005105
- Condition: Leaking
- Location: Servo Sys
- Part time: 14 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SERVO LEAKING.  REPLACED WITH NEW CYLINDER.
